# SDR VQIA2016020120005

- Difficulty date: January 31, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 3656
- Aircraft time: 27,605 hours, 8,989 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 12166613
- Condition: Failed
- Location: Ball Screw
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXPERIENCED A NR 1 ENGINE COMPRESSOR VANE FAULT ON ECAM, THE FLIGHT CREW ELECTED TO RETURN TO DEPARTURE.  UPON ARRIVAL TECHS ACCOMPLISHED TSM 75-30-00-810-801-A.  THE VBV BALL SCREW ACTURATOR WAS FOUND FAULTY AND REPLACED IAW AMM 75-31-50, THE ASSOCIATED FLEXIBLE DRIVE SHAFTS WERE ALSO REPLACED.  ENGINE MOTORING TEST AMM TASK 73-29-00-710-040 AND ENGINE IDLE RUN ACCOMPLISHED WITH NO FAULTS FOUND.  THE ACFT WAS RETURNED TO SERVICE, NO FAULTS REPAORTED ON SUBSEQUENT FLIGHT.
